Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had nasal cauterization after intense bleeding, woke suddenly with bleed and huge clot. Is it normal ?

Hi, I had nasal cauterization yesterday in the ER after intense bleeding . For 12 hours, there was no bleeding, but come time to when I slept, I suddenly woke up with a nosebleed. I have had 3 more since that one, and one of them was pretty heavy (though not like my nosebleeds I had before cauterization) and I pulled out a large clot. Is this normal? I thought having it cauterized would be the end of all the problems. Frequent nosebleeds might make me anemic. Do I have to get it cauterized again, or is this a natural side-effect? I don t want to have it electro-cauterized. Thank you very much
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, nose bleed (epistxis) is caused by the infection, hypertension, fingering etc. After cauterization bleeding could be due to fingering or hypertension.
I advise you to consult a physician for diagnosis and treatment. Thank you.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor